# SDR SWAA2025041524453

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 25,891 hours, 13,163 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: C
- Nature of condition: B, O
- Precautionary procedure: D, O

## Discrepancy

FLIGHT ATTENDANTS DETECTED ELECTRICAL ODOR IN AFT GALLEY. PRECAUTIONARY LANDING WAS NOT OVERWEIGHT.<[01] FOUND NO OPEN CIRCUIT BREAKERS; OPERATED ALL EQUIPMENT IN AFT GALLEY AND AFT LAVS; AND OPERATED R/H PACK; NO SMELLS OR SMOKE INDICATIONS NOTED IAW FIM 21-00 TASK 806;[02] PERFORMED CONDITIONAL INSPECTION OF SMOKE OR FUMES IN THE CABIN PER FIM 21-00 TASK 806. OPERATED ALL EQUIPMENT AS NECESSARY AND DVIS - NO SMOKE; FUMES OR OTHER DEFECTS NOTED AT THIS TIME.
